I am now 2 weeks into 50mcg of Levo. First brand was Teva. After only 2 pills I felt terrible. Sick. Dizzy. Panicky. Nightmares. The effect was immediate. Went back to pharmacy who changed my tablets to MercuryPharma. They didn't have the effect on me that Teva did so have continued with them for the past 12 days.
Problem is I feel worse than I did before starting them. Wiped out. Sleeping in the day. Nausea. Loss of appetite. Headaches. Weird sensations on moving my eyes. Head feels like it's stuffed with cotton wool. Can't think straight. Weak. Dizzy.
Granted I am in the middle of a particularly nasty menses. My Iron was 4, ferritin 9 and HB 11 on commencing the Levo. 9am cortisol was low in range as was folate (bottom of range) and I was torn as to whether to start the Levo under those conditions or wait until I could address those (Haematology appt nxt week and am hoping to get an infusion agreed) to provide a better environment for the Levo to actually work. I also think I have low stomach acid which makes me wonder if I'm not actually getting the full 50mcg absorbed. And maybe my dose in real terms is much lower as a result?
I'm really not sure what to do. Continue with the Levo (it's going to be another month before I can accurately gauge my response through bloods) or discontinue the Levo for now and revisit at a later date (once other nutrients are addressed).
To complicate matters further I am due my b12 injection which may be contributing to fatigue and weakness.
My son's window blind blew in the wind and knocked a glass off his window ledge smashing glass everywhere. I just sat on the floor and cried and cried. At the prospect of having to clear it up when I barely have the energy to climb the stairs. And at the state of his room because I haven't had the energy to clean it in months. The sense of being a complete and utter failure and allowing my son to sleep in a room that dirty just hit me. And I just sat on the floor sobbing. I really don't know how much longer I can keep going tbh.
Anyway. Off to get dressed and try and do something with the candy floss that used to be my hair
On the upside...lost 5lbs. But then I'm barely eating so...ugh. Who knows.